Alert archive / Michigan / Small Craft Advisories in 2011
Small Craft Advisory 8, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Jan 17, 2011, 5:31 AM EST. It was in force for 59 hr.
The area
The counties it named.
The facts
- Issued
- Jan 17, 2011, 5:31 AM EST (10:31 UTC)
- Expired
- Jan 19, 2011, 4:14 PM EST
- In force
- 59 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
086 WHUS73 KAPX 171031 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 531 AM EST MON JAN 17 2011 LMZ323-172200- /O.CAN.KAPX.GL.W.0038.110117T1200Z-110118T1200Z/ /O.NEW.KAPX.SC.Y.0008.110117T1031Z-110118T1200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- 531 AM EST MON JAN 17 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST TUESDAY. THE GALE WARNING HAS BEEN CANCELLED. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ346>349-LSZ321-172200- /O.CAN.KAPX.GL.W.0038.110117T1200Z-110118T1200Z/ /O.NEW.KAPX.SC.Y.0008.110117T1031Z-110118T1200Z/ ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 531 AM EST MON JAN 17 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST TUESDAY. THE GALE WARNING HAS BEEN CANCELLED. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ341-342-344-172200- /O.EXT.KAPX.GL.W.0038.110117T1031Z-110118T1200Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- 531 AM EST MON JAN 17 2011 ...GALE WARNING NOW IN EFFECT UNTIL 7 AM EST TUESDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 7 AM EST TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LMZ345-346-172200- /O.CON.KAPX.GL.W.0038.000000T0000Z-110118T1200Z/ POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 531 AM EST MON JAN 17 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ345-LSZ322-172200- /O.NEW.KAPX.SC.Y.0008.110117T1031Z-110118T1200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 531 AM EST MON JAN 17 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
10 follow-up statements
309 WHUS73 KAPX 171610 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1110 AM EST MON JAN 17 2011 LHZ346-180015- /O.UPG.KAPX.SC.Y.0008.000000T0000Z-110118T1200Z/ /O.EXA.KAPX.GL.W.0038.000000T0000Z-110118T1200Z/ ST IGNACE TO FALSE DETOUR CHANNEL- 1110 AM EST MON JAN 17 2011 ...GALE WARNING IN EFFECT UNTIL 7 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 7 AM EST TUESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LMZ341-342-344>346-180015- /O.CON.KAPX.GL.W.0038.000000T0000Z-110118T1200Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1110 AM EST MON JAN 17 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LMZ323-180015- /O.CON.KAPX.SC.Y.0008.000000T0000Z-110118T1200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- 1110 AM EST MON JAN 17 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345-347>349-LSZ321-322-180015- /O.CON.KAPX.SC.Y.0008.000000T0000Z-110118T1200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1110 AM EST MON JAN 17 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
920 WHUS73 KAPX 172101 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 401 PM EST MON JAN 17 2011 LMZ341-342-344>346-180500- /O.EXT.KAPX.GL.W.0038.000000T0000Z-110118T0500Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 401 PM EST MON JAN 17 2011 ...GALE WARNING NOW IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THE GALE WARNING IS NOW IN EFFECT UNTIL MIDNIGHT EST TONIGHT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ346-180500- /O.EXT.KAPX.GL.W.0038.000000T0000Z-110118T0500Z/ ST IGNACE TO FALSE DETOUR CHANNEL- 401 PM EST MON JAN 17 2011 ...GALE WARNING NOW IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THE GALE WARNING IS NOW IN EFFECT UNTIL MIDNIGHT EST TONIGHT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LMZ323-180515- /O.CON.KAPX.SC.Y.0008.000000T0000Z-110118T1200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- 401 PM EST MON JAN 17 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345-347>349-LSZ321-322-180515- /O.CON.KAPX.SC.Y.0008.000000T0000Z-110118T1200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 401 PM EST MON JAN 17 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
522 WHUS73 KAPX 180332 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1032 PM EST MON JAN 17 2011 LMZ341-342-344>346-181145- /O.CAN.KAPX.GL.W.0038.000000T0000Z-110118T0500Z/ /O.EXA.KAPX.SC.Y.0008.000000T0000Z-110118T1200Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1032 PM EST MON JAN 17 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST TUESDAY. THE GALE WARNING HAS BEEN CANCELLED. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ346-181145- /O.CAN.KAPX.GL.W.0038.000000T0000Z-110118T0500Z/ /O.EXA.KAPX.SC.Y.0008.000000T0000Z-110118T1200Z/ ST IGNACE TO FALSE DETOUR CHANNEL- 1032 PM EST MON JAN 17 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST TUESDAY. THE GALE WARNING HAS BEEN CANCELLED. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-181145- /O.CON.KAPX.SC.Y.0008.000000T0000Z-110118T1200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- 1032 PM EST MON JAN 17 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345-347>349-LSZ321-322-181145- /O.CON.KAPX.SC.Y.0008.000000T0000Z-110118T1200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1032 PM EST MON JAN 17 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
002 WHUS73 KAPX 181000 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 500 AM EST TUE JAN 18 2011 LMZ323-341-342-344>346-181800- /O.EXT.KAPX.SC.Y.0008.000000T0000Z-110119T0400Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 500 AM EST TUE JAN 18 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EST THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345>349-LSZ321-322-181800- /O.EXT.KAPX.SC.Y.0008.000000T0000Z-110119T0400Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 500 AM EST TUE JAN 18 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EST THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
765 WHUS73 KAPX 181555 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1055 AM EST TUE JAN 18 2011 LMZ323-341-342-344>346-190000- /O.CON.KAPX.SC.Y.0008.000000T0000Z-110119T0400Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1055 AM EST TUE JAN 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345>349-LSZ321-322-190000- /O.CON.KAPX.SC.Y.0008.000000T0000Z-110119T0400Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1055 AM EST TUE JAN 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD JH
104 WHUS73 KAPX 182115 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 415 PM EST TUE JAN 18 2011 LHZ345-346-LMZ341-LSZ322-182215- /O.CAN.KAPX.SC.Y.0008.000000T0000Z-110119T0400Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 415 PM EST TUE JAN 18 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LHZ347>349-LMZ323-342-344>346-LSZ321-190515- /O.EXT.KAPX.SC.Y.0008.000000T0000Z-110119T1000Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 415 PM EST TUE JAN 18 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EST WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
545 WHUS73 KAPX 190323 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1023 PM EST TUE JAN 18 2011 LHZ347>349-LMZ323-342-344>346-LSZ321-191000- /O.CON.KAPX.SC.Y.0008.000000T0000Z-110119T1000Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 1023 PM EST TUE JAN 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
726 WHUS73 KAPX 190933 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 433 AM EST WED JAN 19 2011 LMZ323-342-344>346-LSZ321-191045- /O.CAN.KAPX.SC.Y.0008.000000T0000Z-110119T1000Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 433 AM EST WED JAN 19 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LHZ347>349-191600- /O.EXT.KAPX.SC.Y.0008.000000T0000Z-110119T1600Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 433 AM EST WED JAN 19 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EST THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EST THIS MORNING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
926 WHUS73 KAPX 191526 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1026 AM EST WED JAN 19 2011 LHZ347>349-192200- /O.EXT.KAPX.SC.Y.0008.000000T0000Z-110119T2200Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 1026 AM EST WED JAN 19 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
608 WHUS73 KAPX 192114 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 414 PM EST WED JAN 19 2011 LHZ347>349-192215- /O.CAN.KAPX.SC.Y.0008.000000T0000Z-110119T2200Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 414 PM EST WED JAN 19 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE SUBSIDED BELOW ADVISORY CRITERIA. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Jan 17, 4:45 AM EST, 46 minutes earlier.
Area forecast discussion, Jan 17, 4:45 AM EST, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
445 AM EST MON JAN 17 2011
.SYNOPSIS.../ISSUED AT 445 AM/
ANOTHER WAVE OF LOW PRESSURE MOVING OUT OF THE NORTHERN
PLAINS...WILL BRING SOME ACCUMULATING SNOW TO NORTHERN MICHIGAN THIS
AFTERNOON INTO TONIGHT...BEFORE DIMINISHING ON TUESDAY. THERE WILL
BE MORE CHANCES OF SNOW THURSDAY AND SATURDAY...WITH LAKE EFFECT
POSSIBLE IN BETWEEN AS THE PATTERN REMAINS ACTIVE. TEMPERATURES OVER
THE NEXT SEVERAL DAYS WILL GENERALLY BE BELOW CLIMOLOGICAL NORMALS
FOR MID TO LATE JANUARY.
&&
.SHORT TERM.../ISSUED AT 445 AM/...TODAY AND TONIGHT
EASTERN PACIFIC RIDGING AND DOWNSTREAM LONG WAVE TROUGHING REMAINS
THE DOMINANT PATTERN AND WILL MAINTAIN BLO NORMAL TEMPS AND A COUPLE
OPPORTUNTIES FOR ACCUMULATING SNOWFALL THIS WEEK AS A NUMBER OF
WAVES TRAVERSE THE REGION.
TODAY AND TONIGHT...THIS MORNING...WARM ADVECTION WING OF LIGHT
SNOWS HAS ALREADY BEEN EXPANDING ACROSS NRN LOWER MICHIGAN DURING
THE OVERNIGHT HOURS WELL IN ADVANCE OF THE MAIN SYSTEM. SO...WILL
START THE FORECAST WITH SOME LIGHT SNOW FOR THE MORNING. THEN...
WATER VAPOR IMAGERY REVEALING FIRST IN THE SERIES OF SHORT WAVES
MOVING SE THROUGH MINNESOTA THIS MORNING WITH SOME SEMBLANCE OF A
SFC WAVE/TIGHTENING P-GRADIENT AHEAD OF THE WAY. MODEL FORECASTS
SWING THIS WAVE BACK EAST AND ULTIMATELY NE THROUGH NRN LOWER
MICHIGAN LATER THIS AFTERNOON/EVENING. BUT MORE IMPRESSIVE THAN THE
WAVE ITSELF ARE A COUPLE OF NICE PULSES OF ISENTROPIC ASCENT SLATED
TO MOVE THROUGH THE FORECAST AREA ROUGHLY BETWEEN 18Z AND 06Z. A
MORE OR LESS 12 HR PERIOD OF GOOD ASCENT WITH I290K MIXING RATIOS
RUNNING BETWEEN 2 G/KG (NORTH) TO 3 G/KG (SOUTH) SUGGESTING THE
POTENTIAL FOR UP TO 6 INCHES OF ACCUMULATION.
HOWEVER...FORECAST PROFILES ARE NOT SO IMPRESSIVE WITH MUCH OF THE
FORECAST SOUNDINGS ACROSS THE WARMER THAN -10C BLO 700 MB. THIS
SUGGESTS REDUCED SNOW-WATER RATIOS/SMALL FLAKES. AND WITHOUT ANY
ENHANCEMENT FACTORS (SUCH AS POTENTIAL FOR SLANTWISE CONVECTION)
PLAN ON LIMITING ACCUMULATIONS TO 4 INCHES OR LESS FOR A 12 HR
AFTERNOON/EVENING TOTALS. EVEN LAKE ENHACEMENT POSSIBILITES LOOK
SLENDER AS H8 TEMPS WARM QUICKLY FOR A TIME THIS AFTERNOON TO
-6C/-8C. ALTHOUGH THERE WILL BE A PERIOD OF MODERATE SNOWS AT TIMES
ALONG WITH GUSTY WINDS LATER THIS AFTERNOON THROUGH THIS EVENING...
WILL HOLD OFF ON ANY WINTER WX HEADLINES FOR NOW...ESPECIALLY SINCE
THIS WILL BE A LATE FIRST PERIOD/MAINLY SECOND PERIOD EVENT. DAY
CREW MAY ULTIMATELY DECIDE IN FAVOR OF SOME ADVISORIES FOR THIS
EVENING DEPENDING ON HOW THINGS DEVELOP UPSTREAM.
&&
.LONG TERM.../ISSUED AT 445 AM/...TUESDAY AND BEYOND
TUESDAY AND TUESDAY NIGHT...SECONDARY MID LEVEL SHORT WAVE EXPECTED TO
SWING ACROSS THE LOWER LAKES LATE OVERNIGHT/EARLY TUESDAY WITH THE
ATTENDING SFC LOW/COLD FRONT CROSSING THE REGION DURING THE MORNING.
SYNOPTIC SNOWFALL MAY LINGER OVER THE SE COUNTIES DURING THE
MORNING. BUT ONCE WE GET ON THE BACKSIDE OF THE LOW AND WITHIN A
STRONGER NORTH FLOW PRESSURE GRADIENT...STRONG COLD/DRY AIR
ADVECTION SETS UP FOR THE AFTERNOON SHUTTING OFF SYNOPTIC SNOWS AND
USHERING SUBSTANTIALLY COLDER AIR INTO THE REGION. LAKE SNOWS WILL
OF COURSE INCREASE THROUGH THE AFTERNOON AND PERSIST THROUGH THE
EVENING. BUT LAKE SNOWS WILL MAINLY BE CONFINED TO THE IMMEDIATE
LAKE MICHIGAN/HURON SHORELINES AND SHOULD NOT GET TO OUT OF HAND
GIVEN THE DEGREE OF DRY AIR/SUBSIDENCE AND UNFAVORABLE NORTHERLY
FLOW.
WEDNESDAY...HIGH PRESSURE ATTEMPTS TO BUILD INTO THE STATE THROUGH
THE DAY ALTOUGH IT WILL BE CURTAILED TO SOME EXTENT BY LAKE AGREGATE
TROUGHING. BUT WITH VERY COLD AIR ACROSS THE LAKES...LAKE EFFECT
SNOWS WILL PERSIST NEAR THE IMMEDIATE LAKE SHORES. OTHERWISE...
SHOULD SEE SOME INTERIOR SUNSHINE BUT FAIRLY COLD TEMPS ON
WEDNESDAY.
&&
.MARINE.../ISSUED AT 445 AM/
GUSTY SOUTH WINDS WILL INCREASE QUICKLY TODAY AS PRESSURE GRADIENT
TIGHTS OVER THE REGION. MAY SEE SOME GUSTS REACH OR EXCEED GALE
FORCE THROUGH THE COURSE OF THE DAY...ALTHOUGH MAGNITUDE OF LOW
LEVEL WINDS SUGGESTS BULK OF WINDS WILL REMAIN JUST BLO CRITERIA.
REGARDLESS...WILL CARRY THE GALE WARNING FOREWARD FOR NOW.
WINDS RELAX ON TUESDAY AS SFC LOW PASSES OVER THE REGION. BUT
GUSTIER NORTH WINDS RETURN FOR LATE IN THE DAY AND CONTINUE INTO
WEDNESDAY AS MUCH COLDER AIR ARRIVES.
&&
.AVIATION.../ISSUED AT 1230 AM/...VALID FOR 06Z TAFS
HIGH PRESSURE OVERHEAD WILL LEND TO MAINLY DRY BUT CLOUDY CONDITIONS
ACROSS NRN LWR MICHIGAN OVERNIGHT. ASIDE FROM SOME SCATTERED LIGHT
SNOW SHOWERS IN PORTIONS OF ERN UPR MICHIGAN AND THE LAKE MICHIGAN
SHORELINE OF NW LWR MICHIGAN...NO PRECIP IS EXPECTED AT ALL TAF
SITES TONIGHT THRU MIDDAY MONDAY. CONDITIONS WILL QUICKLY
DETERIORATE TO IFR/LIFR MONDAY AFTERNOON AS WIDESPREAD SNOW DEVELOPS
FROM WEST TO EAST AHEAD OF AN APPROACHING AREA OF LOW PRESSURE.
SOUTHERLY WINDS WILL STRENGTHEN OVERNIGHT...WITH GUSTS OF 20 TO 25
KTS EXPECTED BY MONDAY AFTERNOON.
RUNYAN
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...GALE WARNING UNTIL 7 AM EST TUESDAY FOR LMZ323-341-342-344.
GALE WARNING UNTIL 7 AM EST TUESDAY FOR LMZ345-346.
LH...GALE WARNING UNTIL 7 AM EST TUESDAY FOR LHZ346>349.
LS...GALE WARNING UNTIL 7 AM EST TUESDAY FOR LSZ321.
&&Hazardous weather outlook, Jan 17, 5:19 AM EST, 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 519 AM EST MON JAN 17 2011 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 171200- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 519 AM EST MON JAN 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT A PERIOD OF HEAVIER SNOWFALL WILL OCCUR ACROSS EASTERN UPPER AND NORTHERN LOWER MICHIGAN...LATE THIS AFTERNOON AND THIS EVENING. GALE FORCE GUSTS ARE POSSIBLE OVER THE LAKE MICHIGAN NEARSHORE AREAS TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE OVER THE NEXT FEW DAYS.
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 17, 11:45 AM EST | Winter Weather Advisory | APX | Alcona, Alpena, Antrim, Arenac, Benzie, Cheboygan and 16 more | 23 hr |
Nearby
Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.